# SDR AALA20141028007

- Difficulty date: October 28, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 1,461 hours, 918 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION MAIN & NOSE GEAR DOORS DID NOT RETRACT.  FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LG DOOR SELECTOR VLV.  SYS GND CHECKED NORMAL OPERATION CLOSED.
